Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have abdominal pain, brownish vaginal discharge and low grade fever. Newly sexually active. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Hi i am 25 years old
I have abdominal pain brownish vaginal discharge and low grade fever .. i am newly sexly active .. my period will be in one week ....
Posted Mon, 19 Aug 2013 in Women's Health
Answered by Dr. Arif N Khan 1 hour later
Thank you for choosing XXXXXXX Your symptoms looks like pelvic infection. If this is your first episode you can take some symptomatic treatment like antispasmodic for pain abdomen and paracetamol tablets for fever. Wait for your periods, because your pain might decrease with periods.
If the fever is persisting then you might need a course of antibiotics, I usually put my patients on DOXYCYCLINE antibiotics for 5 days.
As you are sexually active now, kindly follow safe sex practice.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor